A Theoretical Linguistic Fuzzy Rule-Based Compartmental Modeling for the COVID-19 Pandemic
Zakaria Shams Siam,
Rubyat Tasnuva Hasan,
Hossain Ahamed,
Samiya Kabir Youme,
Soumik Sarker Anik,
Sumaia Islam Alita and
Rashedur M. Rahman
Additional contact information
Zakaria Shams Siam: North South University, Bangladesh
Rubyat Tasnuva Hasan: North South University, Bangladesh
Hossain Ahamed: North South University, Bangladesh
Samiya Kabir Youme: North South University, Bangladesh
Soumik Sarker Anik: North South University, Bangladesh
Sumaia Islam Alita: North South University, Bangladesh
Rashedur M. Rahman: North South University, Bangladesh
International Journal of Fuzzy System Applications (IJFSA), 2022, vol. 11, issue 1, 1-22
Abstract:
Recently COVID-19 pandemic has affected the whole world quite seriously. The number of new infectious cases and death cases are rapidly increasing over time. In this study, a theoretical linguistic fuzzy rule-based Susceptible-Exposed-Infectious-Isolated-Recovered (SEIIsR) compartmental model has been proposed to predict the dynamics of the transmission of COVID-19 over time considering population immunity and infectiousness heterogeneity based on viral load in the model. The model’s equilibrium points have been calculated and stability analysis of the model’s equilibrium points has been conducted. Consequently, the fuzzy basic reproduction number, R0f of the fuzzy model has been formulated. Finally, the temporal dynamics of different compartmental populations with immunity and infectiousness heterogeneity using the fuzzy Mamdani model are delineated and some disease control policies have been suggested to get over the infection in no time.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://services.igi-global.com/resolvedoi/resolve.aspx?doi=10.4018/IJFSA.285553 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:igg:jfsa00:v:11:y:2022:i:1:p:1-22
Access Statistics for this article
International Journal of Fuzzy System Applications (IJFSA) is currently edited by Deng-Feng Li
More articles in International Journal of Fuzzy System Applications (IJFSA) from IGI Global
Bibliographic data for series maintained by Journal Editor ().